Complicated behaviors and non-smooth bifurcation of a switching system with piecewise linearchaotic circuit
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin  2013, Vol. 62 Issue (11): 110510     doi:10.7498/aps.62.110510
GENERAL Current Issue| Archive| Adv Search  |   
Complicated behaviors and non-smooth bifurcation of a switching system with piecewise linearchaotic circuit
Wu Li-Feng1, Guan Yong1, Liu Yong2
1. College of Information Engineering, Capital Normal University, Beijing 100048, China;
2. School of Mathematical Science, Yancheng Teachers University, Yancheng 224002, China
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn